# SDR MWEA981138

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47190
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 3924809501N
- Condition: Corroded
- Location: Bs 603
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON LONGERON 30 AT STATION 603 SHOVEL END.  MTC REMOVED AND REPLACED LONGERON AND FITTING.
